# SDR SWAA011095

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945736
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET BROKEN. R&R BRACKET PER MM.
